Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Feeling lightheaded, ringing in ear, nausea and tension headaches. Have tinnitus and acute sinusitis. Any help?

i recently aquired tinnituss and am now getting lightheaded and some nausia, been through every test givin on heart, brain, circulatory, all is good, was in the hospital for 2 days this week, they r saying that it is tension headaches or migranes, headaches seem better but ear ringing and lightheadedness is worse, feels like slight pressure in the ear and ringing got a little louder, i do have accute sinuitis on the left side and that is the ear thats ringing. whats your thoughts??
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Allergist and Immunologist 's  Response
the cause of ringing cannot begiven like this
ringing can be due to blockage in ear wax
drum infection
bones of ears defect
or nerve loss
you have to go for complete tests
like ear examination
xray pns water view
purtone audiometry and tympanometry to reach to correct diagnsis
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor